MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR W LASR; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR W LASR; TVT-CAL-RETROPUBIC
Catalog Number 810081L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Retention (2119); Urinary Tract Infection (2120); Pelvic Pain (4865)
Date of Event 08/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported when available.The manufacturing complaint's number is (b)(4).
 
Event or Problem Description
Dir 129257 received from tga in relation to gynecare tvt system - transobturator tape (mesh) - prosthesis, incontinence product details provided: 810081 part number: 810081 lot number: 3238455 date of implantation: (b)(6) 2009 date of explanation: (b)(6) 2025 on the (b)(6) 2025 patient went for insertion of tvto + cystoscopy + posterior vaginal wall repair + refashioning of left minora.Post procedure patient experienced slow urine flow and from approximately 2021 she noted there were feelings of incomplete emptying.Patient was also experiencing progressive pain on coitus with bleeding leading to no coitus for past 2 years.Patient also experienced some groin pain.Patient was also suffering with recurrent utis and required cefalex prophylaxis.In (b)(6) 2024, patient had an examination under anesthesia, which demonstrated a urethral erosion with stone building into a diverticulum.This resulted in the patient requiring surgery and on the (b)(6) 2025 patient had a complete removal of transobturator sling, urethral reconstruction and cystoscopy.Post operatively from tvto removal patient had fevers likely due to infection/colonisation of tvto and left femoral nerve neuropraxia secondary to inflammation adjacent to left gracilis with weakness in left hip adduction and flexion which has now significantly improved.Patient history: ht; gord; t2dm; high chol patient outcome/consequences: n/a disclaimer no further information available as reporter details have not been disclosed (confidential).".
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6, h11 investigation results: "an analysis of the product could not be performed since a physical sample was not received for evaluation."a manufacturing record evaluation was performed for the finished lot number 3238455 (product code 810081l), and no non-conformances / manufacturing irregularities were identified.Expiration date: 31.Oct.2009 manufacturing date : 19.Nov.2008" as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable." the manufacturing number is (b)(4).

Brand Name
GYNECARE TVT OBTURATOR W LASR
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24075539
Report Number3003990090-2026-02007
Device Sequence Number10226901
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2009
Device Catalogue Number810081L
Device Lot Number3238455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale